Korean J. Math.  Vol 24, No 2 (2016)  pp.139-168
DOI: https://doi.org/10.11568/kjm.2016.24.2.139

Inclusion properties of a class of functions involving the Dziok-Srivastava operator

Satwanti Devi, H. M. Srivastava, A. Swaminathan

Abstract


In this work, we first introduce a class of analytic functions involving the Dziok-Srivastava linear operator that generalizes the class of uniformly starlike functions with respect to symmetric points. We then establish the closure of certain well-known integral transforms under this analytic function class. This behaviour leads to various radius results for these integral transforms. Some of the interesting consequences of these results are outlined. Further, the lower bounds for the ratio between the functions $f(z)$ in the class under discussion, their partial sums $f_m(z)$ and the corresponding derivative functions $f'(z)$ and $f'_m(z)$ are determined by using the coefficient estimates.

Keywords


Analytic functions; Starlike and uniformly starlike functions with respect to symmetric points; Generalized hypergeometric functions; Dziok- Srivastava linear operator; Coefficient estimates; Srivastava-Wright operator; Integral transforms; Komatu operato

Subject classification

30C45, 30C80.

Sponsor(s)



Full Text:

PDF

References


R. Aghalary and Gh. Azadi, The Dziok-Srivastava operator and k-uniformly starlike functions, JIPAM. J. Inequal. Pure Appl. Math. 6 (2) (2005), Article 52, 7 pp. (Google Scholar)

A. A. Ali Abubaker and M. Darus, On starlike and convex functions with respect to k-symmetric points, Int. J. Math. Math. Sci. 2011, Art. ID 834064, 9 pp. (Google Scholar)

M. Arif, K. I. Noor and R. Khan, On subclasses of analytic functions with respect to symmetrical points, Abstr. Appl. Anal. 2012, Art. ID 790689, 11 pp. (Google Scholar)

R. Bharati, R. Parvatham and A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math. 28 (1) (1997), 17–32. (Google Scholar)

J. H. Choi, M. Saigo and H. M. Srivastava, Some inclusion properties of a certain family of integral operators, J. Math. Anal. Appl. 276 (1) (2002), 432–445. (Google Scholar)

S. Devi and A. Swaminathan, Integral transforms of functions to be in a class of analytic functions using duality techniques, J. Complex Anal. 2014, Art. ID 473069, 10 pp. (Google Scholar)

P. L. Duren, Univalent functions, Grundlehren der Mathematischen Wis-senschaften, 259, Springer, New York, 1983. (Google Scholar)

J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1) (1999), 1–13. (Google Scholar)

J. Dziok and H. M. Srivastava, Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function, Adv. Stud. Contemp. Math. (Kyungshang) 5 (2) (2002), 115–125. (Google Scholar)

J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct. 14 (1) (2003), 7–18. (Google Scholar)

B. A. Frasin, Coefficient inequalities for certain classes of Sakaguchi type func- tions, Int. J. Nonlinear Sci. 10 (2) (2010), 206–211. (Google Scholar)

B. A. Frasin, Generalization of partial sums of certain analytic and univalent functions, Appl. Math. Lett. 21 (7) (2008), 735–741. (Google Scholar)

A. W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56 (1) (1991) , 87–92. (Google Scholar)

S. Kanas and H. M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transform. Spec. Funct. 9 (2) (2000), 121–132. (Google Scholar)

S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1-2) (1999), 327–336. (Google Scholar)

V. Kiryakova, Criteria for univalence of the Dziok-Srivastava and the Srivastava- Wright operators in the class A, Appl. Math. Comput. 218 (3) (2011), 883–892. (Google Scholar)

O. S. Kwon and N. E. Cho, Inclusion properties for certain subclasses of analytic functions associated with the Dziok-Srivastava operator, J. Inequal. Appl. 2007, Art. ID 51079, 10 pp. (Google Scholar)

W. C. Ma and D. Minda, Uniformly convex functions, Ann. Polon. Math. 57 (2) (1992), 165–175. (Google Scholar)

G. Murugusundaramoorthy, K. Uma and M. Darus, Partial sums of generalized class of analytic functions involving Hurwitz-Lerch zeta function, Abstr. Appl. Anal. 2011, Art. ID 849250, 9 pp. (Google Scholar)

C. Ramachandran et al., A unified class of k-uniformly convex functions defined by the Dziok-Srivastava linear operator, Appl. Math. Comput. 190 (2) (2007), 1627–1636. (Google Scholar)

V. Ravichandran, Starlike and convex functions with respect to conjugate points, Acta Math. Acad. Paedagog. Nyh ́azi. (N.S.) 20 (1) (2004), 31–37. (Google Scholar)

F. Rønning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118 (1) (1993), 189–196. (Google Scholar)

K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72–75. (Google Scholar)

H. Silverman, Partial sums of starlike and convex functions, J. Math. Anal. Appl. 209 (1) (1997), 221–227. (Google Scholar)

E. M. Silvia, On partial sums of convex functions of order α, Houston J. Math. 11 (3) (1985), 397–404. (Google Scholar)

H. M. Srivastava, Some Fox-Wright generalized hypergeometric functions and associated families of convolution operators, Appl. Anal. Discrete Math. 1 (1) (2007), 56–71. (Google Scholar)

H. M. Srivastava, M. Darus and R. W. Ibrahim, Classes of analytic functions with fractional powers defined by means of a certain linear operator, Integral Transforms Spec. Funct. 22 (1) (2011), 17–28. (Google Scholar)

J. Thangamani, The radius of univalence of certain analytic functions, Indian J. Pure Appl. Math. 10 (11) (1979), 1369–1373. (Google Scholar)

Z.-G. Wang, C.-Y. Gao and S.-M. Yuan, On certain subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points, J. Math. Anal. Appl. 322 (1) (2006), 97–106. (Google Scholar)

Q.-H. Xu, H.-G. Xiao and H. M. Srivastava, Some applications of differential subordination and the Dziok-Srivastava convolution operator, Appl. Math. Com- put. 230 (2014), 496–508. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr